# SDR AALA202504285132

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 34,100 hours, 14,832 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 6068022
- Part serial: 232888
- Condition: Shorted
- Location: Zone 100
- Part time: 10,893 hours, 5,132 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT OF AIRCRAFT HAS A BURNING SMELL THE SMELL IS STRONGEST AT ROW 31 AND AFT, THE SMELL IS LIKE AN ELECTRICAL BURNING SMELL. REMOVE AND REPLACED VACUMM BLOWER MOTOR, PER AMM 38-32-05. OPERTIONAL CHECK GOOD. CONFIRMED NO SMELL AT THIS TIME, PER J/C 08L00021001.
